# SDR CA040922006

- Difficulty date: June 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Nlg Wheel Center
- Component: T
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO SELECT GEAR UP.  RECEIVED THREE GREEN INDICATION LIGHTS ALONG WITH THREE RED INDICATION LIGHTS AND AMBER GEAR HANDLE LIGHT. PERFORMED RETURN TO LANDING CHECKLIST.  NORMAL LANDING PERFORMED.  NLG CENTERING PROXIMITY SENSOR FOUND SHORTED.  SENSOR REPLACED AND ADJUSTED TO 8.602 MH IAW AMM 32-61-03.
